Kentucky, 2025Flood in Kentucky, February 7 to 10, 2025
February 7 to 10, 2025 · NWS PAH · 1 event in 1 county or zone
Rainy weather late the first week of February led to the Green River returning to minor flood at Paradise for a few days, with limited impacts to low-lying areas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Rainy weather late the first week of February led to the Green River returning to minor flood at Paradise for a few days, with limited impacts to low-lying areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Feb 7, 5:20 AM CST, 1 hour 10 minutes earlier. Its key messages:
- Another round of rain is possible tonight through Saturday night.
- Colder air settles in on Sunday through next week.
- Two potentially impactful systems bring wintry precip to the area Monday night into Tuesday and then again Wednesday.
Area forecast discussion, Feb 7, 5:20 AM CST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
520 AM CST Fri Feb 7 2025
.KEY MESSAGES...
- Another round of rain is possible tonight through Saturday
night.
- Colder air settles in on Sunday through next week.
- Two potentially impactful systems bring wintry precip to the
area Monday night into Tuesday and then again Wednesday.
&&
.DISCUSSION...
Issued at 242 AM CST Fri Feb 7 2025
We remain in zonal flow aloft for a while with a sfc lee low pushing
into the southern Plains tonight then into southern MO and southern
IL tomorrow. This system brings rain chances back tonight through
tomorrow night. Highs will be in the 40s today but then back above
normal Saturday by 10-15 degrees with mainly 50s and 60s though a
few places along the southern border could touch 70.
Behind this system, on Sunday temperatures come back down closer to
average in the 40s again thanks to cold sfc high pressure. By Monday
afternoon another southern Plains system brings more precip to the
area through Tuesday night. Colder temps this time around means the
potential for some areas to see accumulating snowfall while others
see a wintry mix. Snow, sleet, and freezing rain are all possible
with this system. After a brief lull, a second system comes through
on Wednesday and brings more of the same. It is still too early to
nail down any impacts or amounts for these two systems. Keep an eye
on changes to the forecast over the coming days.
&&
.AVIATION /12Z TAFS THROUGH 12Z SATURDAY/...
Issued at 517 AM CST Fri Feb 7 2025
VFR conditions expected until this evening when showers and
lower cigs move into the area. MVFR and IFR cigs are expected
overnight with these showers along with the potential for a
reduction in visibility. Winds will be generally light
throughout the period and out of the northeast and east.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&
DISCUSSION...SHAWKEY
AVIATION...SHAWKEY
Hazardous weather outlook, Feb 7, 3:43 AM CST, 2 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
343 AM CST Fri Feb 7 2025
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-081200-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
343 AM CST Fri Feb 7 2025 /443 AM EST Fri Feb 7 2025/
This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.
.DAY ONE...Today and Tonight
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
A potentially impactful winter weather system will move through the
region Monday evening through Tuesday afternoon. Check the forecast
for updates on this system over the coming days.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.
Flood, Muhlenberg
- When
- February 7, 6:30 AM CST to February 10, 8:30 AM CST
- Where
- Muhlenberg County, 0.16 mi S of Paradise to 0.28 mi ESE of Martwick
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 37.268, -86.980
Minor flooding on the Green River at Paradise resulted in limited flooding issues in low-lying areas.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Minnesota, February 7 to 8, 202517 events
- Strong Wind in New York, February 7, 202515 events
- Heavy Snow in North Dakota, February 7 to 8, 202515 events
- Heavy Snow in Wisconsin, February 7 to 8, 202515 events
- Heavy Snow and Winter Weather in Maine, February 7, 202512 events
- Winter Storm and Avalanche in Idaho, February 7, 2025$7,000 · 9 events
- Winter Storm and Winter Weather in Wisconsin, February 7 to 8, 20259 events
- Winter Weather in South Dakota, February 7 to 8, 20259 events
- High Wind in Wyoming, February 7, 202560 kt wind · 6 events
- High Wind in Nevada, February 7, 202571 kt wind · 5 events
- Winter Weather in South Dakota, February 7, 20254 events
- Heavy Snow in Minnesota, February 7 to 8, 20254 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1230203.